# SDR ASOA2019121623070

- Difficulty date: December 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N611UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000811
- Aircraft time: 270 hours, 160 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: H158008600HP4
- Condition: Cracked
- Location: Hyd System
- Part time: 270 hours, 160 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED AT CRUISE THEY RECEIVED HYDRAULIC LOW QUANITY ADVISORY FOLLOWED BY HYDRAULIC LOW PRESSURE. THE AIRCRAFT QUANTIY INDICATED 2 AND THE PSI WAS 0. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED AND REPLACED #2 ENGINE HYDRAULIC PUMP PRESSURE LINE. OPERATIONAL CHECKS WERE GOOD.
